MAUDE Adverse Event Report: BECKMAN COULTER COULTER AC T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER AC T DIFF 2 ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Test Result (2695)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per service request the field service engineer (fse) went to the customer site and found that there were bubbles in the sweep flow line.The fse replaced the sweep flow coil (pn 6807701) and its fitting to resolve the issue.The repairs were verified as per the service procedures.Per act diff 2 ifu pn 4237495bc, "when plt backgrounds fail beckman coulter recommends for the following: check the system for bubbles, starting with the fluid reservoir and moving on to the sample and diluent pumps.Remove the bath shield and run a cycle, observing the fluid in the baths if necessary.Repair any leaks that have caused the bubbles, whether tubing, fitting, or component.' (b)(4).
 
Event or Problem Description
The customer reported that the coulter act diff 2 analyzer generated high platelet (plt) results for one patient sample compared to a result from a dxh800 instrument.Per the field service engineer (fse) the customer reruns all of the samples in a dxh800 instrument.The customer found that the act diff 2 gave higher plt results without any flags or error messages.Per the fse, the act diff 2 instrument had also failed background checks prior to running the patient sample.The customer did not provide any printouts of the results.Erroneous results were not reported outside of the laboratory.There was no change or effect to patient treatment in connection with this event.

Brand Name
COULTER AC T DIFF 2 ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s kraemer blvd
brea CA 92821
MDR Report Key7523485
Report Number1061932-2018-00033
Device Sequence Number13759290
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K990352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model NumberN/A
Device Catalogue Number6605500
Device Lot NumberAK44130
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1